On the conditions defining the objects of affine connectivity in Riemannian space
Doklady Akademii Nauk, Tome 113 (1957) no. 3, pp. 507-508
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_3_a6,
author = {M. A. Ulanovskii},
title = {On the conditions defining the objects of affine connectivity in {Riemannian} space},
journal = {Doklady Akademii Nauk},
pages = {507--508},
year = {1957},
volume = {113},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_3_a6/}
}
M. A. Ulanovskii. On the conditions defining the objects of affine connectivity in Riemannian space. Doklady Akademii Nauk, Tome 113 (1957) no. 3, pp. 507-508. http://geodesic.mathdoc.fr/item/DAN_1957_113_3_a6/